RUS
ENG
Full version
JOURNALS
// Lobachevskii Journal of Mathematics
// Archive
Lobachevskii J. Math.,
2006
Volume 24,
Pages
135–142
(Mi ljm14)
Positive solutions for a singular second order ordinary differential equation
W. S. Zhou
a
,
S. F. Cai
b
a
Jilin University
b
Northeast Normal University
Abstract:
This paper is concerned with the positive solutions for a singular second order ordinary differential equation. Under appropriate conditions, by the classical method of elliptic regularization, we prove the existence of position solutions.
Keywords:
singular differential equation, positive solution, existence.
Received:
26.08.2006
Language:
English
Fulltext:
PDF file (100 kB)
References
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025